# SDR AT0100209

- Difficulty date: June 12, 2001
- Submitted: July 9, 2001
- Operation: Air carrier
- Aircraft: N819AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEMPORARY REPAIRS AT BS 996 LONGERON 3L.  INSTALLED PERMANENT REPAIRS IAW REO-L00453.
